EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-13-04 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Insufficient Information (4580)
| Date of Event |
11/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.
Event or Problem Description
As reported by the equinoxe shoulder study, the patient had an initial right tsa on (b)(6)2017.The patient presented on 06-nov-2023 with aseptic glenoid loosening - continuing to monitor.The case report form indicates that this event is possibly related to device and/or procedure.Outcome is continuing with pending ct and revision.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product information were not provided.H6: corrected health effect, component, and investigation clinical codes.
Event or Problem Description
Approximately 10 year(s), 1 month(s) and 20 day(s) post-operative of a right tsa, it was reported via clinical study that the patient experienced aseptic loosening of glenoid component.The patient was being monitored with pending ct, and possible revision.Approximately 10 months following, the patient underwent a standard total revision with the reported removal of the replicator plate, torque screw, humeral head, and glenoid components.The outcome of this event is considered resolved, and the case report form indicates that this event is possibly related to the device(s) and/or to the procedure.This was reported through clinical trial study data collection activities, no device return is anticipated, and no other information is available at this time.
Additional Manufacturer Narrative
(d10) concomitant devices: 300-01-11 - eq, humeral stem primary, press fit 11mm: (b)(6) 300-10-45 - equinoxe replicator plate 4.5mm o/s: (b)(6) 310-01-44 - eq, humeral head short, 44mm (alpha): (b)(6) 300-20-02 - equinox sq torque define screw kit: (b)(6) this follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b2, d4, d6b, d10, h6.The following sections were corrected: a2 (age @ event), b5, d1, d2a, d2b, h6 (clinical code and impact code).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.